Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 11, NWS Tallahassee, FL

March 5, 2021

NWS Tallahassee, FL issued this small craft advisory at Mar 5, 2021, 3:47 PM EST. It took effect at Mar 6, 2021, 7:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2021, 3:47 PM EST (20:47 UTC)
In effect from
Mar 6, 2021, 7:00 AM EST
Expired
Mar 7, 2021, 7:00 AM EST
In force
24 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

663 
WHUS72 KTAE 052047
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
347 PM EST Fri Mar 5 2021

GMZ770-772-775-060500-
/O.NEW.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
347 PM EST Fri Mar 5 2021 /247 PM CST Fri Mar 5 2021/

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/
SATURDAY TO 7 AM EST /6 AM CST/ SUNDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM 
  CST/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
753 
WHUS72 KTAE 060113
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
813 PM EST Fri Mar 5 2021

GMZ750-752-755-062130-
/O.EXA.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
813 PM EST Fri Mar 5 2021 /713 PM CST Fri Mar 5 2021/

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/
SATURDAY TO 7 AM EST /6 AM CST/ SUNDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles.

* WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM 
  CST/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ770-772-775-062130-
/O.CON.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
813 PM EST Fri Mar 5 2021 /713 PM CST Fri Mar 5 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM
CST/ SATURDAY TO 7 AM EST /6 AM CST/ SUNDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt
  expected. Seas 5 to 7 feet with occasional seas up to 9 feet.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM 
  CST/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DVD
037 
WHUS72 KTAE 060828
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
328 AM EST Sat Mar 6 2021

GMZ750-752-755-770-772-775-062100-
/O.CON.KTAE.SC.Y.0011.210306T1200Z-210307T1200Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
328 AM EST Sat Mar 6 2021 /228 AM CST Sat Mar 6 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM
CST/ THIS MORNING TO 7 AM EST /6 AM CST/ SUNDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt 
  expected. Seas 5 to 7 feet with occasional seas up to 9 feet.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM 
  CST/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
099 
WHUS72 KTAE 061956
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
256 PM EST Sat Mar 6 2021

GMZ750-752-755-770-772-775-071200-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-210307T1200Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
256 PM EST Sat Mar 6 2021 /156 PM CST Sat Mar 6 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST /6 AM
CST/ SUNDAY...

* WHAT...Northeast winds around 20 kt expected. Seas 3 to 5 feet 
  with occasional seas up to 7 feet.

* WHERE...Nearshore and Offshore Gulf waters from the Walton-
  Okaloosa County line to the Ochlockonee River out to 60 nautical
  miles.

* WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM 
  CST/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
563 
WHUS72 KTAE 070825
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
325 AM EST Sun Mar 7 2021

GMZ750-752-755-770-772-775-071200-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-210307T1200Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
325 AM EST Sun Mar 7 2021 /225 AM CST Sun Mar 7 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST /6 AM
CST/ THIS MORNING...

* WHAT...Northeast winds 15 to 20 kts expected. Seas 2 to 4 feet 
  with occasional seas up to 7 feet.

* WHERE...Nearshore and Offshore Gulf waters from the Walton- 
  Okaloosa County line to the Ochlockonee River out to 60 
  nautical miles.

* WHEN...From 7 AM EST /6 AM CST/ Saturday to 7 AM EST /6 AM 
  CST/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:44 PM EST, 3 minutes earlier.

Area forecast discussion, Mar 5, 3:44 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
344 PM EST Fri Mar 5 2021

.NEAR TERM [Through Saturday]...

High and mid level cloudiness will thicken and lower through the night
as the upper low currently over TX approaches the Gulf.  Some light
rain could reach the Panhandle and the waters by daybreak and low
PoPs will be continued there.  Clouds will keep temperatures up
several degrees from this morning's lows.

12Z guidance trended a little wetter for Saturday generally, but the
GFS looks overdone with rainfall given the weakening nature of the
approaching system and very dry airmass in place.  Raised PoPs from
previous numbers but less than the GFS would necessitate.  No
instability to speak of so no thunder included. Rain looks to be
moving out by the end of the day over all but the far southeast.

.SHORT TERM [Saturday Night Through Sunday Night]...

As the base of the upper level trough pushes east of the region
Saturday night, clearing conditions will quickly develop across
the region as a dry airmass once again pushes out any low and mid
level moisture left behind from the showers earlier in the day.
High pressure will quickly overtake the southeast overnight
Saturday, and into Sunday morning, which will lead to a sunny but
cool day on Sunday, as winds will predominantly remain out of the
northeast. Temperatures on Sunday will remain cool as highs
struggle to climb into the mid to upper 60s across the region.
Lows Saturday night will be cool, as influence from lowering
heights from the upper level trough coupled with clearing skies
will lead to lows in the upper 30s to low 40s.

.LONG TERM [Monday Through Friday]...

The long term period will generally be characterized by an overall
warming period as upper level ridging develops across the
southeast starting Sunday night into Monday. Currently, model
guidance is in overall agreement that the aforementioned upper
level ridge will preside over the Gulf of Mexico and southeast
region through the entirety of the work week. As easterly and
southerly flow develops across the region starting Tuesday,
temperatures will continue to rise, especially as heights rise
across the southeast with upper level ridging building. Overall
high temperatures will start in the 70s starting Tuesday, but
climb into the low 80s by Thursday and Friday. Lows will similarly
rise throughout the week from the low 40s to upper 50s.

&&

.AVIATION...
[Through 18Z Saturday]

VFR conditions are expected through 12Z as clouds gradually lower
and thicken. After 12Z some MVFR ceilings are likely as low
pressure approaches from the west. Will also see some areas of
rain after 12Z but with the dry air in place don't expect any
visibility restrictions through 18Z.

&&

.MARINE...

Advisory conditions will develop over the offshore waters Saturday
morning and continue into Sunday morning with Cautionary conditions
over the nearshore.  Winds and seas will then gradually decrease
during the day on Sunday.  Rain will begin early Saturday and end by
evening from west to east.

&&

.FIRE WEATHER...

An increase in moisture is expected for Saturday with some light
rain possible, particularly near the coast. Dry conditions will move
into the area again on Sunday, but red flag conditions are not
expected.

&&

.HYDROLOGY...

Many rivers across the region are still in flood, but are on the
downward trend. With most of the rainfall falling across the
Florida Panhandle and Big Bend tomorrow, most of the rivers in
Georgia and Florida will not respond to this excess rainfall.
Beyond Saturday, and extended dry period will allow all regional
rivers to dry out, and without any major rainfall expected over
the next week additional rise is not forecast at this time,
outside of slow responding rivers already in minor flood stage.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   50  63  41  65  39 /  30  40   0   0   0
Panama City   53  64  45  66  44 /  30  40   0   0   0
Dothan        48  62  38  63  37 /  20  10   0   0   0
Albany        47  62  38  62  36 /  20  10   0   0   0
Valdosta      49  62  38  63  36 /  20  30   0   0   0
Cross City    52  62  41  66  38 /  30  50  10   0   0
Apalachicola  54  63  45  64  45 /  30  50   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Johnstone
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...Johnstone
MARINE...Bunker
FIRE WEATHER...DVD
HYDROLOGY...Bunker

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.